# SDR AWXA200300800

- Difficulty date: June 28, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 43,527 hours, 11,924 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: D54630462200
- Condition: Cracked
- Location: Zone 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-03 CHECK A .5 INCH CRACK WAS FOUND ON RT PYLON UPPER ATTACH ANGLE AT SCREW HOLE FORWARD OF RIB 8.  MAINTENANCE CUT OUT DAMAGE ON RT PYLON ATTACH ANGLE FORWARD OF RIB 8; FABRICATED A FILLER AND SPLICE; INSTALLED REPAIR PARTS IAW A320 SRM 54-52-12 PG 215-220 FIG 2.
